# SDR MWEA010582

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 39125091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 29 RIGHT, STATION 351-362 HAD LIGHT CORROSION ON LOWER FLANGE AND TOP DOUBLER.  REMOVED CORROSION, REMOVED TOP DOUBLER, DRILLED AND INSTALLED NEW TOP DOUBLER.
